# SDR AUS20020933

- Difficulty date: August 13, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-28RT-201
- Engine: Lyc IO360C1C6
- Propeller: Mcauly 2D34C215
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stabili
- Component: Vertical Stabili
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL FIN ATTACHMENT FITTING HEAVILY CORRODED. FIN SPAR ALSO CORRODED WITH RIVETS MISSING. PART NUMBERS OF AFFECTED ITEMS:-PNO 86548-02, PNO 78935-27, PNO 35697-02 & PNO 38622-02.
